# SDR VNAA2024051700004

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N634
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: A4142511
- Part serial: 15378
- Condition: Corroded
- Location: Lavatory
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV FORWARD INBOARD FLOOR FITTING IS CORRODED.   REMOVED AND REPLACED  INBOARD FLOOR FITTING PN:A414251-1 IAW CRJ 900 AMM 25-41-01-400-801 (CONFIG A07.C.O# 15378224.
